# SDR USAA920080369

- Difficulty date: January 24, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - NR JK-51-53500C/1, CRACKED STRINGER, BS 500, S24R.  REPAIRED STRINGER, BS 500, S24R IAW B737 SRM 53-00-03 REPAIR 1.
